Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the solute distribution at a moving phase boundary


Author: K. A. Heimes
Journal: Quart. Appl. Math. 30 (1972), 341-344
MSC: Primary 80.35
DOI: https://doi.org/10.1090/qam/413784
MathSciNet review: 413784
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Tiller and R. F. Sekerka, Redistribution of solute during phase transformation, J. Appl. Phys. 33, 2726 (1964)
  • [2] V. G. Smith, W. A. Tiller and J. W. Rutter, A mathematical analysis of solute redistribution during solidificalion, Canad. J. Phys. 33, 723 (1955)
  • [3] G. Hellwig, Partial differential equations, Blaisdell, 1964
  • [4] G. E. Roberts and H. Kaufman, Table of Laplace transforms, W. B. Saunders Co., Philadelphia-London, 1966. MR 0190638
  • [5] J. D. Verhoeven and K. A. Heimes, The initial transient in melting and solidification experiments. Int. J. Crystal Growth (to appear)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.35

Retrieve articles in all journals with MSC: 80.35


Additional Information

DOI: https://doi.org/10.1090/qam/413784
Article copyright: © Copyright 1972 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website